# SDR AALA202507216943

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N322TH
- Make and model: Boeing 737-8
- Aircraft serial: 68102
- Aircraft time: 6,607 hours, 2,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 16CBA OVERHEAD LIGHT ON EMERGENCY DOOR INOPERATIVE.  (OPEN).
